# SDR DXTA2014062405806

- Difficulty date: June 22, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 8,835 hours, 7,138 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341045
- Part serial: 2413
- Condition: Faulty
- Location: Acm
- Part time: 1,168 hours, 931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING LAX WE LOST THE AIR CONDITIONER GREEN LIGHT & THEN SMELLED A HINT OF SOMETHING LIKE BURNT ELECTRICAL.  REMOVED FAULTY COMPRESSOR RELAY AND INSTALLED NEW RELAY, REMOVED FAULTY COMPRESSOR MOTOR AND INSTALLED MODIFIED MOTOR IAW AMM 21-52-00. OPS CHECKED GOOD.
